×

zbMATH — the first resource for mathematics

The tensor product of continuous lattices. (English) Zbl 0415.06004

MSC:
06B23 Complete lattices, completions
06A15 Galois correspondences, closure operators (in relation to ordered sets)
06B30 Topological lattices
54D45 Local compactness, \(\sigma\)-compactness
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Day, A.: Filter monads, continuous lattices and closure systems. Canad. J. Math.27, 50-59 (1975) · Zbl 0436.18003 · doi:10.4153/CJM-1975-008-8
[2] Derderian, J.C.: Galois connections and pair algebras. Canad. J. Math.21, 498-501 (1969) · Zbl 0208.02601 · doi:10.4153/CJM-1969-056-x
[3] Fraser, G.A.: Tensor products of semilattices and distributive lattices. Semigroup Forum13, 178-184 (1976) · Zbl 0354.06002 · doi:10.1007/BF02194933
[4] Gierz, G., Hofmann, K.H.: On a lattice theoretical characterization of compact semilattices. Preprint
[5] Grätzer, G., Schmidt, E.T.: On the lattice of all join-endomorphisms of a lattice. Proc. Amer. Math. Soc.9, 722-726 (1958) · Zbl 0087.26104 · doi:10.1090/S0002-9939-1958-0095794-7
[6] Hofmann, K.H., Lawson, J.D.: Irreducibility and generation in continuous lattices. Semigroup Forum13, 307-353 (1977) · Zbl 0354.06004 · doi:10.1007/BF02194952
[7] Hofmann, K.H., Lawson, J.D.: The spectral theory of distributive continuous lattices. Trans. Amer. Math. Soc.246, 285-310 (1978) · Zbl 0402.54043 · doi:10.1090/S0002-9947-1978-0515540-7
[8] Hofmann, K.H., Stralka, A.: The algebraic theory of compact Lawson semilattices ? Applications of Galois connections to compact semilattices. Dissertationes Math.137, 1-54 (1976) · Zbl 0359.06016
[9] Kalmbach, G.: Extension of topological homology theories to partially ordered sets. J. Reine Angew. Math.280, 134-156 (1976) · Zbl 0322.06004 · doi:10.1515/crll.1976.280.134
[10] Kamara, M.: Treillis continus et treillis complètement distributifs. Semigroup Forum16, 387-388 (1978) · Zbl 0411.06007 · doi:10.1007/BF02194639
[11] Mowat, D.G.: A Galois problem for mappings. Ph.D. Thesis, University of Waterloo, 1968 · Zbl 0285.06002
[12] Nelson, E.: Galois connections as left adjoint maps. Comment. Math. Univ. Carolinae17, 523-541 (1976) · Zbl 0344.06003
[13] Papert, S.: Which distributive lattices are lattices of closed sets? Proc. Cambridge Philos. Soc.55, 172-176 (1959) · Zbl 0178.33703 · doi:10.1017/S0305004100033855
[14] Raney, G.N.: Tight Galois connections and complete distributivity. Trans. Amer. Math. Soc.97, 418-426 (1960) · Zbl 0098.02703 · doi:10.1090/S0002-9947-1960-0120171-3
[15] Schreiner, E.A.: Tight residuated mappings. In: Proceedings of the University of Houston, Lattice Theory Conference (Houston 1973), pp. 519-530. Houston, Texas: University of Houston 1973 · Zbl 0296.06007
[16] Scott, D.S.: Continuous lattices. In: Toposes, algebraic geometry and logic. Proceedings of a Conference (Halifax 1971), pp. 97-136. Springer Lecture Notes in Mathematics274. Berlin-Heidelberg-New York: Springer 1972
[17] Shumely, Z.: The structure of Galois connections. Pacific J. Math.54, 209-225 (1974) · Zbl 0275.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.